# SDR VTZA97045

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: ATG135022
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

PIT-IAD - FLT 6329 - DURING CLIMB THE CREW EXPERIENCED A RED GEAR HANDLE ILLUMINATION THAT WOULD NOT EXINGUISH.  ALL INTRANSIT AND DOWNLOCK INDICATIONS WERE NORMAL.  THE AIRCRAFT RETURNED TO PIT.  MAINTENANCE CONTROL WAS NOTIFIED AND ASSISTED IN THE TROUBLESHOOTING OF THE DISCREPANCY.  THE AIRCRAFT WAS FERRIED TO IAD WHERE THE MAINTENANCE PERSONNEL FOUND THAT THE RIGHT MAIN LANDING GEAR STANDBY UPLOCK MICROSWITCH HAD FAILED.  THE MICROSWITCH WAS REPLACED AND ALL REQUIRED CHECKS WERE ACCOMPLISHED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
